# SDR DHL2004755014

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: TWA40
- Condition: Malfunctioned
- Location: Nr 7 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 6 SLAT FAILED TO RETRACT AFTER TAKEOFF. ABNORMAL PROCEDURES COMPLIED WITH, WOULD NOT RETRACT.  UPON CHECK AT ARRIVAL FOUND NR 7 SLAT AMBER LIGHT WOULD NOT EXTINGUISH.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR IAW MM 27-81-32.  CHECKED OPERATION OF NR 6 CLEANED CONNECTOR, ALL CHECK OK IAW MM 27-81-00.
